MathSciNet Relay Station
MathSciNet bibliographic data
MR845968 (87i:53035) 53B25 (15A63)
Sarkaria, K. S.; Zoltek, S. M. Positively curved bilinear forms. Proc. Amer. Math. Soc. 97 (1986), no. 4, 577–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement